# SDR COEA2025060405913

- Difficulty date: January 2, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 29,263 hours, 38,114 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57210628202
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 262004 NR 500019 HEAVY CHECK   COE/MAJOR REPAIR: L/H WING FWD SPAR UPPER FLANGE AT RIB 21 HAS LEVEL 2 CORROSION UNDER 2 NUTPLATES. CORRECTIVE ACTION: REPAIRED PER SRAS S572K0042...25110 ISS A, DATED 5/20/2025.
